MathSciNet Relay Station
MathSciNet bibliographic data
MR346352 39A05 (26A33)
Díaz, J. B.; Osler, T. J. Differences of fractional order. Math. Comp. 28 (1974), 185–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement